Jump to content
CrazyBoards.org

Need your help with cocktail


Recommended Posts

I was on lithium 900mg a day, haldol 5mg a day and lexapro 10 mg a day when the voices started to return. I told my pdoc about it and she simply eliminated all my other meds and put me on seroquel, 100 mg a day for five days then increased to 200 mg a day. The voices are back and so is the paranoia and aggression. They're telling me I'm worthless and that I should just cut.

She has been open about taking suggestions for me about my cocktail. What can I suggest next? Add back the lithium? increase the seroquel? (by the way, I have cost issues regarding seroquel because it is expensive here in the Philippines). What can I suggest that won't break the bank and will help me control my mood?

Needing your help badly. Thanks.

Link to comment
Share on other sites

  • 1 month later...

I see that this post is over a month old so I hope you've received some relief by now. So did she take you OFF of the lithium? Or are you still on it and she added the other meds? I'm not familiar with Lithium, as I've never been on it, but I'm familiar with Abilify and a whole grip of other meds. I'd be happy to talk to you about them. I'm no Dr. of course, but obviously what's going on now isn't working and you need to get in touch with your doc ASAP.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...